My doctor has stopped my tablets which is 200mg a day for over a year now. I've been takin I admit more then I should this month had a few issues. Now i must wait over a week for my next load. My heads going
Wait, you LIKE taking it, and took more than prescribed - and now have to go through withdrawal until the next time your prescription is ready? Please help me make sure I'm understanding correctly.
Most people who are bipolar tend to resent the medication, at least those who have euphoric mania, because duh, it keeps them from feeling the euphoria, but I've never heard it go in the other direction.
Would you explain how your experience is? Because I'm really curious to hear about this. And maybe I'm not understanding the question correctly.
- Quetiapine Information for Consumers
- Quetiapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quetiapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2013 • 1 answer
Posted 19 Dec 2013 • 5 answers
Posted 18 Feb 2014 • 6 answers
Posted 26 Nov 2015 • 3 answers
Posted 10 Nov 2016 • 1 answer